# SDR COMA9512024

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1212
- System (JASC): 2731 · Elevator Tab Control System
- Part: Connectors
- Condition: Wrong Type
- Location: Elev Tab
- Stage of operation: TO
- Nature of condition: N, W
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF TRIM WARNING SOUNDED.  REPLACED HANDSHAKE TYPE WIRING CONNECTORS AT THE ELEVATOR TAB PROXIMITY SENSORS WITH THE CORRECT ENVIRONMENTAL TYPE SPLICES.
